# SDR UALA2012092405395

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAB ANT REPAIR DOUBLER AT STA 1393.  FAB REPAIR DOUBLER AT STA 1393 PER ECRA5361-01024.  THE FUSELAGE SKIN REPAIR INSTALLED BETWEEN BS 1385-1401 & STR 28L-29L.
